# SDR DALA2015040602682

- Difficulty date: April 3, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 67,265 hours, 8,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEATS 10-12 LT AND RT FLOOR EMERGENCY LIGHTS INOPERATIVE.  POWER SUPPLY M33098 FAILING.  REMOVED IAW AMM 33-51-06.  CEILING PANEL OPEN AT DOOR 2R.  WIP 588392. REPLACED FUSE IAW AMM 33-51-06.  OPS NORMAL, CLOSED ACCESS.  OK FOR SERVICE. 1888895.
